Instytut Matematyki - lista publikacji

2401-2600 z 2641.

1986

241.
Sur les points de Nash d'un ensemble sous-analytique, (FRENCH) [ON THE NASH POINTS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 303 (1986), no. 17, 873--875
238.
On funnel sections of local semiflows, BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 3-4, 203--209
237.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz,KrystynaWachta
Stratifications sous-analytiques, CONDITION DE VERDIER. (FRENCH) [SUBANALYTIC STRATIFICATIONS. VERDIER'S CONDITION] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 531--539 (1987)
235.
On some restatements of the problem of existence of a closed direct sum in Banach spaces, II, III. BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 7-8, 441--456
234.
Infinitesimal automorphisms of distributions, ANN. POLON. MATH. 47 (1986), no. 1, 1--16
233.
On the role of words and choosing the right words, (POLISH) WIADOM. MAT. 27 (1986), no. 1, 146--148

1985

227.
A note on harmonic envelopes of holomorphy, UNIV. IAG. ACTA MATH. vol. 25 (1985), 127-131
226.
Holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 133-143
224.
223.
Some properties of generalized systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 285--292
221.
Locally determined associated spaces, J. LONDON MATH. SOC. (2) 32 (1985), no. 2, 357--364
220.
219.
Remark on mixed foliate generic submanifolds, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 199--204 (1986)
218.
On the generic chaos in dynamical systems, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 293--298
216.
Models for doubly commuting contractions, ANN. POLON. MATH. 45 (1985), no. 1, 23--42
215.
A remark concerning the retract theorem, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 5-6, 255--259
214.
On rest points of dynamical systems, FUND. MATH. 126 (1985), no. 1, 69--81
213.
Stratification des ensembles sous-analytiques avec les propriétés (A) et (B) de Whitney, (FRENCH) [STRATIFICATION OF SUBANALYTIC SETS WITH WHITNEY PROPERTIES (A) AND (B)] UNIV. IAGEL. ACTA MATH. no. 25 (1985), 183--188
212.
Decomposition and integral representation of covariance kernels, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 7-8, 367--376
211.
On Schauder bases which are unconditional like, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 137--146
210.
Some geometries on the unit sphere in Banach spaces, I, II. BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 1-2, 35--43, 45--50
209.
Banach spaces with a certain extension property, BULL. POLISH ACAD. SCI. MATH. 33 (1985), no. 3-4, 147--153
208.
On transverse structures of foliations, PROCEEDINGS OF THE 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 227--243 (1986)
207.
Normal bundles of foliations of order r, DEMONSTRATIO MATH. 18 (1985), no. 4, 977--994
206.
On G-foliations, ANN. POLON. MATH. 46 (1985), 371--377
205.
Franciszek Leja, ANN. POLON. MATH. 46 (1985), 1--11
203.
Balanced domains of holomorphy of type $Hsp infty$, INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (ARANDJELOVAC, 1984). Mat. Vesnik 37 (1985), no. 1, 134--144
202.
Highly noncontinuable functions on polynomially convex sets, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 95--107
201.
Approximation by transcendental polynomials, ANN. POLON. MATH. 46 (1985), 299--309

1984

200.
197.
On approximation of entire functions and generalized orders, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 321--326
190.
189.
On period three and chaos, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 251--255
188.
Jerzy Ombach, A.Trzepizur
Some remarks on processes, II. UNIV. IAGEL. ACTA MATH. no. 24 (1984), 15--18
186.
Sur les points réguliers d'un ensemble semi-analytique, (FRENCH) [REGULAR POINTS OF A SEMIANALYTIC SET] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 549--553
185.
Le théoreme de Puiseux pour une application sous-analytique, (FRENCH) [THE PUISEUX THEOREM FOR A SUBANALYTIC MAPPING] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 555--560
184.
A criterion for polynomial conditions of Leja's type in CN, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 139--142
183.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
182.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
181.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189
180.
Polynomial automorphisms of Cn, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 83--85
179.
Polynomial automorphisms of CCn, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 143--149
177.
Sur la continuité de la section d'un ensemble sous-analytique, (FRENCH) [CONTINUITY OF THE SECTION OF A SUBANALYTIC SET] UNIV. IAGEL. ACTA MATH. no. 24 (1984), 205--208
176.
175.
Note on similarity to contractions, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 19--26
174.
173.
Equivalent definitions of positive definiteness, PACIFIC J. MATH. 110 (1984), no. 2, 315--324
172.
On boundary value problems for ordinary differential equations of second order, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 573--575
171.
Unconditional basic sequences in Banach spaces, I. ON SOME GENERALIZATION OF THE NOTION OF HILBERT SPACE. BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 5-6, 315--324
170.
Limits of algebraic sets of bounded degree, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 151--153
168.
Zofia Denkowska, K.Kurdyka
Une propriété métrique des fibres d'un sous-analytique, (FRENCH) [A METRIC PROPERTY OF THE FIBERS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 16, 799--801
167.
La propriété de Whitney avec parametres, (FRENCH) [WHITNEY'S PROPERTY WITH PARAMETERS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 17, 847--850
166.
Jacek Szarski (1921--1980), (POLISH) WIADOM. MAT. 25 (1984), no. 2, 199--224
165.
Functions that possess the property of strong analytic noncontinuability, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 87--89
164.
Circled domains of holomorphy of type $Hsp infty$, BULL. SOC. SCI. LETT. LÓD? 34 (1984), no. 9, 20 pp

1983

159.
Relevements des champs de vecteurs aux fibrés naturels, (FRENCH) [LIFTINGS OF VECTOR FIELDS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 296 (1983), no. 1, 59--61
158.
157.
Liftings of functions and vector fields to natural bundles, DISSERTATIONES MATH. (ROZPRAWY MAT.) 212 (1983), 55 pp
156.
A note on holomorphic functions with polynomial growth, OSNABRÜCKER SCHRIFTEN ZUR MATHEMATIK vol. 67 (1983), 1-12
155.
154.
The f-sectional curvature of f-Kaehlerian manifolds, ANN. POLON. MATH. 43 (1983), no. 2, 141--150
153.
A theorem on metric polynomial structures, ANN. POLON. MATH. 41 (1983), no. 2, 139--147
152.
A geometric approach to Keller's Jacobian conjecture, MATH. ANN. 264 (1983), no. 3, 315--320
150.
Marek Słociński, H.Salehi
On normal dilation and spectrum of some classes of second order processes, BOL. SOC. MAT. MEXICANA (2) 28 (1983), no. 1, 31--48
149.
Jan Stochel, W.Szymański
On the uniqueness of minimal R-dilations for unstarred semigroups, INDIANA UNIV. MATH. J. 32 (1983), no. 6, 793--800
146.
Infinitesimal automorphisms of some G-structures, ANN. POLON. MATH. 43 (1983), no. 3, 283--291
145.
Witold Kleiner, W.Mlak,A.Pliś
Jacek Szarski---6.II.1921--21.II.1980, ANN. POLON. MATH. 42 (1983), 1--3

1982

144.
143.
Malgrange-- Zerner theorem in infinite-dimensional case, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 23--26
142.
Des relevements des fonctions aux fibrés naturels, (FRENCH) [LIFTINGS OF FUNCTIONS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 295 (1982), no. 13, 743--746
141.
Complete lifts of tensor fields of type $(1,,k)$ to natural bundles, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 51--84
140.
Geometries defined by pseudogroups of transformations, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 43--49
139.
Local triviality of a bundle of geometric objects, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 39--42
138.
On some Fréchet spaces of analytic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 15-19
137.
Holomorphic continuation of functions with restricted growth, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 7-14
134.
Unitary dilation of two-parameter semigroups of contractions, II. ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 191--194
133.
A note on semigroups of the $Csb{ ho }$ class, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 189--190
132.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le nombre des composantes connexes de la section d'un sous-analytique, (FRENCH) [ON THE NUMBER OF CONNECTED COMPONENTS OF THE SECTION OF A SUBANALYTIC SET] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 333--335
131.
The Whitney condition for subanalytic sets, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 211--221
130.
Sur la stratification sous-analytique, (FRENCH) [ON SUBANALYTIC STRATIFICATION] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 337--340
128.
Subnormals in $Csp{*} $-algebras, PROC. AMER. MATH. SOC. 84 (1982), no. 4, 533--534
127.
Analytic sets with proper projections, J. REINE ANGEW. MATH. 337 (1982), 68--76
126.
Zofia Denkowska, K.Wachta
La sous-analycité de l'application tangente, (FRENCH) [SUBANALYTICITY OF THE TANGENT MAP] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 329--331
125.
Franciszek Leja (1885--1979), (POLISH) WIADOM. MAT. 24 (1982), no. 1, 65--90

1981

123.
On approximation and interpolation of entire functions, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 22 (1981), 173--188
122.
Holomorphic functions with restricted growth on complex manifolds, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 22 (1981), 85-93
118.
A geometric criterion for analytic set of dimension one to be algebraic, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 3-4, 127--130
116.
Sur les fonctions admettant une extension de type positif, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. I MATH. 292 (1981), no. 8, 431--432
115.
Some conditions for the algebraicity of analytic sets, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 11-12, 545--548
113.
A modified edge of the wedge theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 15--17
112.
Extremal plurisubharmonic functions in Cn, ANN. POLON. MATH. 39 (1981), 175--211

1980

108.
Composition of polynomial with entire mapping, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 3-4, 107--109 (1981)
107.
A generalization of the Malgrange-Zerner theorem, ANN. POLON. MATH. 38 (1980), no. 2, 181--186
106.
105.
Sur les conditions polynomiales du type Leja dans CN, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 290 (1980), no. 7, A309--A311
104.
Criteria for regularity of holomorphic mappings, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 9-10, 471--475 (1981)
103.
Characteristic functions of doubly commuting contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 7-8, 351--360 (1981)
102.
101.
La continuité de la section d'un ensemble semi-analytique et compact, (FRENCH) ANN. POLON. MATH. 37 (1980), no. 3, 231--242

1979

99.
Holomorphic functions with bounded growth on Riemann domains over C^n, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 20 (1979), 43-51
98.
A theorem on convex tube domains in infinite-dimensional topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 11-12, 827--831 (1981)
97.
Holomorphic functions with bounded growth on Riemann domains over C^n, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. vol. 7 (1979), 675-680
96.
Lebesgue-type decompositions of a pair of commuting Hilbert space operators, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 583--589 (1980)
95.
A property of measures orthogonal to a tensor product of function algebras, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 571--575 (1980)
94.
Decomposition and spectral properties of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 577--582 (1980)
93.
A decomposition of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 89--94
91.
Wojciech Kucharz, S.Koike
Sur les réalisations de jets non suffisants, C. R. MATH. ACAD. SCI. PARIS 288 (1979), no. 8, A457–A459
90.
Continuous dependence in the implicit function theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 123--131
89.
Barbara Opozda, B.Piech
Lie algebras of infinitesimal holonomy groups of a Cartan connection, ZESZYTY NAUKOWE UJ, PRACE MATEMATYCZNE, 20 (1979), 53-65
88.
On integral equations in a Banach space, ANN. POLON. MATH. 36 (1979), no. 2, 111--121
87.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
86.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103
85.
Algorithms for the operation of digital regulators, (POLISH) PODSTAWY STEROWANIA 9 (1979), no. 2, 207--223
83.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le théoreme du complémentaire pour les ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 537--539 (1980)
82.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Certaines propriétés élémentaires des ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 529--536 (1980)
81.
On the dimension of a subanalytic set, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 85--89
80.
A transversality property weaker than the Whitney a-regularity, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 81--83
79.
Note on a general dilation theorem, ANN. POLON. MATH. 36 (1979), no. 1, 43--47
78.
On a continuous extension of an algebraic function, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 179--181
77.
On some inequalities for polynomials, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 7--10
76.
Józef Siciak, S.Łojasiewicz
On holomorphic extendibility of functions on generic real analytic submanifolds, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 2, 217--220

1978

74.
Holomorphic functions with polynomial growth, PROCEEDINGS OF THE FIRST FINNISH-POLISH SUMMER SCHOOL IN COMPLEX ANALYSIS (PODLESICE, 1977), (1978), 153-184
72.
On the stable manifold theorems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 4, 337--341
70.
A method of first integrals in turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 8, 701--706

1977

68.
Analytic continuation of series of homogeneous polynomials in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. ZESZYT 19 (1977), 145--157
67.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
66.
Geodesics of order 2, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 121--136
65.
Connections of order r, ANN. POLON. MATH. 34 (1977), no. 1, 69--83
64.
Généralisation des espaces symétriques, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 3, A179--A182
63.
Analytic continuation of pluriharmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 18 (1977), 45-51
62.
On some partial differential-functional equations, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 13--15
61.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879
60.
On the asymptotically solvable linear boundary value problem, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 137--143
59.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
58.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp
57.
A new topology in the space of germs of holomorphic functions on a compact set in Cn, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1227--1232
56.
Isometric dilation of doubly commuting contractions and related models, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1233--1242
55.
Dilations on involution semigroups, PROC. AMER. MATH. SOC. 66 (1977), no. 1, 30--32
54.
A general dilation theorem, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 3, 263--267
53.
Some theorems on partial differential-functional inequalities of parabolic type, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 441 Prace Mat. Zeszyt 18 (1977), 93--104
52.
Uniqueness of solutions of the Cauchy problem for first order differential-function equations, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 475 Prace Mat. Zeszyt 19 (1977), 175--187

1976

51.
Mixed covariant derivative and conjugate connections, ANN. POLON. MATH. 32 (1976), no. 3, 235--271
50.
f-structures a noyau parallélisable, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 283 (1976), no. 7, Aiii, A495--A497
48.
Generalized canonical system for the generation of regular sets, (POLISH) PODSTAWY STEROWANIA 6 (1976), no. 2, 233--236
46.
On the boundedness condition involved in dilation theory, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 10, 877--881
45.
A generalization of Ostrowski's theorem on lacunary power series, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 569--574
44.
An extremal problem in a class of plurisubharmonic functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 563--568

1975

43.
Analytic continuation of series of homogeneous polynomials of n complex variables, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 17 (1975), 105--114
42.
Analytic continuation of harmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 17 (1975), 93-104